# SDR FDEA201307101521

- Difficulty date: July 10, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 23323
- Aircraft time: 90,345 hours, 34,219 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110184
- Condition: Corroded
- Location: Bs 1440 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 29L BS 1440.  CUT OUT DAMAGED STRINGER, FABRICATED AND INSTALLED REPAIR ON STRINGER IAW SRM 53-00-03 FIG. 201 REPAIR 2, 51-40-02, 51-40-03, AND SRM 53-00-00 PAGE 1 GENERAL.
